Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Are you going off Mirapex?????

Posted by Jack Smith on July 8, 2003, at 21:49:15

In reply to Re: Are you going off Mirapex????? Jack Smith, posted by Ame Sans Vie on July 8, 2003, at 21:00:20

> or perhaps a pstim of some type might help me stay awake and avoid those inevitable mid-day naps.

How about Provigil at 200-400?--since you had a good AD response to it at high doses, the lower doses may be enough to keep you awake and possibly add a slight AD effect on top of Mirapex. Also, the lower doses would probably keep you from developing those headaches you got at 1000mg.

JACK


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jack Smith thread:240175
URL: http://www.dr-bob.org/babble/20030708/msgs/240198.html